In this paper, we study the problem of robust stabilization of discrete-time linear systems with Markovian jumping parameters (DTLSMJP) with norm bounded uncertainties. A sufficient condition guaranteeing te robust stability of the uncertain discrete-time linear systems with Markovian jumping parameters (UDTLSMJP) is presented, which is in terms of a set of coupled discrete-time algebraic Riccati inequalities (IEqs). Finally, a numerical example is given to show the potential of the proposed technique.
Robust Stochastic Stabilization of Discrete-Time Linear Systems With Markovian Jumping Parameters
- Views Icon Views
- Share Icon Share
- Search Site
Boukas, E. K., Shi, P., and Benjelloun, K. (June 1, 1999). "Robust Stochastic Stabilization of Discrete-Time Linear Systems With Markovian Jumping Parameters." ASME. J. Dyn. Sys., Meas., Control. June 1999; 121(2): 331–334. https://doi.org/10.1115/1.2802478
Download citation file: